Translator Disclaimer
2014 Smoothness and approximative compactness in Orlicz function spaces
Yunan Cui, Yongqiang Fu, Shaoqiang Shang
Banach J. Math. Anal. 8(1): 26-38 (2014). DOI: 10.15352/bjma/1381782084

Abstract

Some criteria for approximative compactness of every weakly$^{*}$ closed convex set of Orlicz function spaces equipped with the Luxemburg norm are given. Although, criteria for approximative compactness of Orlicz function spaces equipped with the Luxemburg norm were known, we can easily deduce them from our main results.

Citation

Download Citation

Yunan Cui. Yongqiang Fu. Shaoqiang Shang. "Smoothness and approximative compactness in Orlicz function spaces." Banach J. Math. Anal. 8 (1) 26 - 38, 2014. https://doi.org/10.15352/bjma/1381782084

Information

Published: 2014
First available in Project Euclid: 14 October 2013

zbMATH: 1370.46013
MathSciNet: MR3161679
Digital Object Identifier: 10.15352/bjma/1381782084

Subjects:
Primary: 46E30
Secondary: 46B20

Rights: Copyright © 2014 Tusi Mathematical Research Group

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.8 • No. 1 • 2014
Back to Top